# SDR IXXA06SMN387S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Nicked
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD FLAP LOWER SKIN NICKED AT STATION XW32.000.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  BONDED PARTS AS REQUIRED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-7-1 FIG 1, DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIG 1, DC8 SRM 51-1-19 AND DC8 SRM 51-1-8B.
